# SDR SWAA2022101158146

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 69,949 hours, 41,670 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A MEGAPHONE INOP / [01] R&R AFT F/A MEGAPHONE REF AMM 25-64-00
